On Approximate Schwarz Differentiability.

S.N. Mukhopadadhyay

Monatshefte für Mathematik (1966)

  • Volume: 70, page 454-460
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mukhopadadhyay, S.N.. "On Approximate Schwarz Differentiability.." Monatshefte für Mathematik 70 (1966): 454-460. <http://eudml.org/doc/177358>.

author = {Mukhopadadhyay, S.N.},
journal = {Monatshefte für Mathematik},
keywords = {differentiation and integration, measure theory},
pages = {454-460},
title = {On Approximate Schwarz Differentiability.},
url = {http://eudml.org/doc/177358},
volume = {70},
year = {1966},

AU - Mukhopadadhyay, S.N.
TI - On Approximate Schwarz Differentiability.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 454
EP - 460
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/177358
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.